# SDR AALA202305104301

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A320*
- Aircraft serial: 1701
- Aircraft time: 69,107 hours, 26,452 cycles
- System (JASC): 5270 · Door Warning System
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAUTION LIGHT ILLUMINATED ON FLIGHT ATTENDANTS CIDS PANEL.  MAINTENANCE FOUND THAT THE CIDS BITE CHECK INDICATES LEFT EXIT DOOR FAULT AND SERVICED LEFT EXIT DOOR DAMPER PER AMM 52-22-00 WHICH CLEARED THE  FAULT.
